# SDR HALA2022062900123

- Difficulty date: June 28, 2022
- Submitted: June 29, 2022
- Operation: Air carrier
- Aircraft: N382HA
- Make and model: Airbus A330-243
- Aircraft serial: 1171
- Aircraft time: 48,144 hours, 7,636 cycles
- Engine: Rroyce AE2100A
- System (JASC): 7323 · Turbine Governor
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

BTB- DURING START OF ENGINE 2 ENG 1 FADEC SYS FAULT ILLUMINATED FOLLOWED ECAM. SHUT ENGINE DOWN AND RETURNED TO GATE // REMOVED AND REPLACED ENG 1 EEC PER AMM 73-21-34-400-804-A PERFORMED ENGINE IDLE RUN AND FADEC SYS FAULT ILLUMINATED ON EEC CHAN B (FMU) (E1-4071KS) SOV POS. 28/JAN/2022 761261. NEED TO ACCOMPLISH LAND TEST AND CONTINUE TROUBLESHOOTING. ACCOMPLISHED TSM 73-21-72-810-921-A. NO FAULTS NOTED. WIRING CHECKS CONTINUITY CHECK OK. NO SHORTS TO GROUND. RESISTANCE CHECK OK ALL WITHIN LIMITS 502110 6/28/22. REMOVED AND REPLACED #1 ENG FMU PER AMM 73-21-52. OPS AND LEAK TEST OK. NOFAULTS NOTED ON ENG RUN. CONTROL, ENGINE OFF 33-7321-9-0004 S/N 90767 ON 33-7321-9-0004 S/N 91774  METER, FUEL; PO OFF 43-7321-9-0012 S/N 11251 ON 43-7321-9-0012 S/N 15114
